MathSciNet Relay Station
MathSciNet bibliographic data
MR2301222 11B75 (11H06)
Alpers, Andreas; Tijdeman, Rob The two-dimensional Prouhet-Tarry-Escott problem. J. Number Theory 123 (2007), no. 2, 403–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement